# SDR AT9900191

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Elongated
- Location: Ws 530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE VENT BOX FASTENER HOLES TO BE ELONGATED LEFT HAND WING AT XRS 530.  REAMED HOLES, INSTALLED FREEZE PLUGS AND DOUBLER IAW DAC NT SPMT06 AND AERO CORP EO NR 99-1095.
